# SDR SWAA2022031175299

- Difficulty date: February 18, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737*
- Aircraft serial: 33924
- Aircraft time: 52,740 hours, 28,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP L/H BETWEEN STA 500 AND STA 500A LBL 24' BAFFLE CRACKED / [01] REMOVED FWD CARGO COMP L/H BETWEEN STA-500 AND STA 500A LBL 24 BAFFLE. AS PER B-737-700-SRM-51-40-02-0G-0;[02] VERIFIED STEP 1 OK TO INSTALL NEW BAFFLE;[03] INSTALLED NEW BAFFLE AT FWD CARGO COMP LBL 24' BETWEEN STA 500 AND STA 500A REF B737-700 SRM 51-40-02 AND DWG 143A7505;[04] VERIFIED STEP 3
